# SDR ASAA2016070717451

- Difficulty date: July 7, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,051 hours, 9,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDE SHIELD BS 767-787 CORRODED.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-00-53.  FOUND TO BE WITHIN LIMITS. ALODINED IAW SRM 51-20-01, PRIMED IAW SOPM 20-41-02.
